# SDR 7C7A202110220020

- Difficulty date: October 19, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 33,114 hours, 38,139 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 85320030103
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LH WINDOW #2 FRAME AT BOTTOM	STA X302.4, REPLACED DHC-8-100 SRM 51-42-05.
